# SDR YENA201612311125

- Difficulty date: December 31, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 3416
- Aircraft time: 36,335 hours, 12,448 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Servo
- Part number: 31075840
- Part serial: 14144
- Condition: Failed
- Location: Rt Elevator
- Part time: 36,339 hours, 12,447 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

FLT 368, PUJ-JFK, DIVERTED TO SJU. EMERGENCY DECLARED. CLIMBING THROUGH 310 AT MACH .76 VERY STRONG VIBRATIONS WERE FELT THROUGHOUT THE AIRCRAFT. SLOWED DOWN TO MACH .72 AND VIBRATION DISAPPEARED ; ACCOMPLISHED TSM 05-50-00-810-801 (VIBES). R & R RT B ELEV SERVO (34CE4), R & R EYE END ASSY, R & R SERVO VALVE IAW AMM 27-34-51.  OPS CHECK PERFORMED.  OPS CHECK PASSED. NO LEAKS NOTED.
